hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.48.2.15

Simultaneous Z/p-acyclic resolutions of expanding sequences

Leonard Rubin ; Department of Mathematics, University of Oklahoma, 601 Elm Ave, room 423, Norman, Oklahoma 73019, USA
Vera Tonić ; Department of Mathematics, Ben Gurion University of the Negev, P.O.B. 653, Be'er Sheva 84105, Israel

Puni tekst: engleski, pdf (259 KB) str. 443-466 preuzimanja: 106* citiraj
APA 6th Edition
Rubin, L. i Tonić, V. (2013). Simultaneous Z/p-acyclic resolutions of expanding sequences. Glasnik matematički, 48 (2), 443-466. https://doi.org/10.3336/gm.48.2.15
MLA 8th Edition
Rubin, Leonard i Vera Tonić. "Simultaneous Z/p-acyclic resolutions of expanding sequences." Glasnik matematički, vol. 48, br. 2, 2013, str. 443-466. https://doi.org/10.3336/gm.48.2.15. Citirano 22.01.2020.
Chicago 17th Edition
Rubin, Leonard i Vera Tonić. "Simultaneous Z/p-acyclic resolutions of expanding sequences." Glasnik matematički 48, br. 2 (2013): 443-466. https://doi.org/10.3336/gm.48.2.15
Harvard
Rubin, L., i Tonić, V. (2013). 'Simultaneous Z/p-acyclic resolutions of expanding sequences', Glasnik matematički, 48(2), str. 443-466. https://doi.org/10.3336/gm.48.2.15
Vancouver
Rubin L, Tonić V. Simultaneous Z/p-acyclic resolutions of expanding sequences. Glasnik matematički [Internet]. 2013 [pristupljeno 22.01.2020.];48(2):443-466. https://doi.org/10.3336/gm.48.2.15
IEEE
L. Rubin i V. Tonić, "Simultaneous Z/p-acyclic resolutions of expanding sequences", Glasnik matematički, vol.48, br. 2, str. 443-466, 2013. [Online]. https://doi.org/10.3336/gm.48.2.15

Sažetak
We prove the following theorem.
Theorem. Let X be a nonempty compact metrizable space, let l1≤ l2≤ ⋅⋅⋅ be a sequence in N, and let X1 ⊂ X2⊂ ⋅⋅⋅ be a sequence of nonempty closed subspaces of X such that for each kN, dimZ/p Xk≤ lk. Then there exists a compact metrizable space Z, having closed subspaces Z1⊂ Z2⊂ ⋅⋅⋅, and a (surjective) cell-like map π:Z → X, such that for each kN,
(a) dim Zk≤ lk,
(b) π(Zk)=Xk, and
(c) π|Zk:Zk→ Xk is a Z/p-acyclic map.
Moreover, there is a sequence A1⊂ A2⊂⋅⋅⋅ of closed subspaces of Z such that for each k, dim Ak≤ lk, π|Ak:Ak → X is surjective, and for kN, Zk⊂ Ak and π|Ak:Ak→ X is a UVlk-1-map.

It is not required that X=∪∞k=1 Xk or that Z=∪∞k=1 Zk. This result generalizes the Z/p-resolution theorem of A. Dranishnikov and runs parallel to a similar theorem of S. Ageev, R. Jiménez, and the first author, who studied the situation where the group was Z.

Ključne riječi
Cell-like map; cohomological dimension; CW-complex; dimension; Edwards-Walsh resolution; Eilenberg-MacLane complex; G-acyclic map; inverse sequence; simplicial complex; UVk-map

Hrčak ID: 112219

URI
https://hrcak.srce.hr/112219

Posjeta: 214 *